# SDR MALA060489

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 22,558 hours, 24,643 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CARGO SMOKE LIGHT ILLUMINATED.  THE CREW DIVERTED TO GLH AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED BOTH CARGO FIRE BOTTLES, P/N 36500007-1, S/N OFF 2854001/2837301, S/N ON 26908D1/21951D1.  NEW CARTRIDGE INSTALLED P/N AE30903870, S/N 0606185.  FOUND SMOKE DETECTOR DAMAGED IN CARGO BAY.  INSPECTED AND RAN SUPP A/C AND WIRING IN CARGO BAY.  FOUND NO SIGN OF FIRE DAMAGE OR SMOKE INSPECT.  FOUND SAFE FOR FERRY FLIGHT FROM GLH TO MEM, WITH NO CARGO IN CARGO BAY.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR.  OPS CHECK GOOD, PN CGAB1201-01, S/N ON 070, S/N OFF 780.
